| Model Number |
219127ND |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that the head of an screwdriver torx t7 was missing.The instrument cannot be used anymore because it does not fit securely into the head of the screws.As this was noticed after surgery, and it was confirmed that the breakage did not occur while in use, there was not patient involvement.
Additional Manufacturer Narrative
H3, h6: the product has been received at the lyon site for evaluation and so the complaint is confirmed.A visual inspection at receipt confirmed the breakage of the hexalobular tip of the screwdriver.It is observed that the tip is twisted at the location of the breakage.It means that a plastic deformation of the tip occurred prior to the breakage and is due to the application of a stress superior to the mechanical resistance of the device.No other anomaly is observed.The following investigative actions were performed.Refer to the respective tasks for further detail.Complaint history review: the complaint history review identify two previous similar reported event for this device and the second for the same product lot.No adverse trend was identified.Future complaints for this failure mode will continue to be monitored and investigated as required.Risk management review (device): identified no issues which could have caused or contributed to the reported event.The failure mode was previously identified by the risk management file and the anticipated risk level is acceptable.Dhr/batch record review: identified no issues or manufacturing abnormalities which could have caused or contributed to the reported event.This review determined that the device met manufacturing specifications upon release for distribution.Capa/nc/pra/hhe/field action review: identified no previous events or issues which could have caused or contributed to the reported event.Assessment of historical escalated cases concluded that there are no prior actions related to this device and failure mode.Device labeling/ifu review: identified no issues which could have caused or contributed to the reported event.This review determined that the device met labeling requirements upon release for distribution.Medical investigation monitoring board (mimb) review: per mimb, a medical investigation was not required.The complaint alleges no injury to the patient.According to risk management documentation for the hallulock instruments, application of excessive mechanical forces, improper check prior to the use or improper raw material are identified as failure mode which could result in breakage of the hallu lock driver.Based on this investigation, the need for corrective action is not indicated as no non-conformances or product deficiencies were identified and the risk level is acceptable.If additional information is later received, the complaint may be reopened.No further investigation is warranted for this complaint, though future complaints will be monitored and investigated as required.This investigation can be closed.